On the Diophantine equation $X^2-(2^{2m}+1)Y^4=-2^{2m}$

Volume 139 / 2009

Michael Stoll, P. G. Walsh, Pingzhi Yuan Acta Arithmetica 139 (2009), 57-63 MSC: 11D25, 11B39. DOI: 10.4064/aa139-1-5


  • Michael StollMathematisches Institut
    Universität Bayreuth
    95440 Bayreuth, Germany
  • P. G. WalshDepartment of Mathematics
    University of Ottawa
    585 King Edward St.
    Ottawa, Ontario, Canada, K1N 6N5
  • Pingzhi YuanSchool of Mathematics
    South China Normal University
    Guangzhou, 510631, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image